# SDR AWXA0001290

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- Aircraft time: 43,368 hours, 28,757 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal  Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LEADING EDGE SKIN DENTED STA 258.28.  REPAIRED DENT IN LEADING EDGE SKIN OF LEFT HORIZONTAL STABILIZER IAW B737-300 SRM 55-10-01 FIG 203 WITH -1 PLATE, -2 FILLER.
